SciELO - Scientific Electronic Library Online

vol.27 issue2A stochastic model for germinationRobustness of confirmatory factor analysis fit indices to outliers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


MENDOZA, Emmanuel; OSUNA, Osvaldo  and  VILLAVICENCIO-PULIDO, Geiser. DULAC’S functions for mathematical ecological models. Rev. Mat [online]. 2020, vol.27, n.2, pp.367-382. ISSN 1409-2433.

To exclude the existence of sustained oscillations in mathematical ecology models is of vital interest to know the populational dynamics of interacting species. In this paper, Dulac functions are constructed for some generalizations of models commonly used in populational ecology. This result excludes the existence of periodic orbits for some models that describe intraspecific and / or interspecific competition, relationships of competition, predation and capture of individuals of any of the species.

Keywords : Dulac´s functions; periodic orbits; models with competence; models with mutualism; models with capture..

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )